# SDR Q0MF20141003004

- Difficulty date: September 20, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: B1682
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000087
- Aircraft time: 15,087 hours, 14,852 cycles
- Engine: Ge CF3410E5A1
- Engine time: 12,560 hours, 11,718 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E5A1
- Part serial: 994525
- Condition: Flamed Out
- Location: Left
- Part time: 12,560 hours, 11,718 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

EXPERIENCED RUNWAY EXCURSION DURING LANDING PHASE, ACFT ROLLING INTO THE SOFT GRASS THEN BACK TO THE RUNWAY.  PILOT FOUND LT ENG HAD FLAME OUT, THEN TAXIED TO THE GATE SAFELY.  AFTER ACFT PARKED, THE MECHANIC INSPECTION FOUND EICAS SHOWS LT ENG FAIL MSG, RT ENG INLET DUCT & OTBD FAN COWL WAS BROKEN WITH A HOLE HIT BY FOREIGN OBJECT, NR 4 MAIN WHEEL TIRE HAS DEEP CUT.     B16825
